Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#15983] of W Garrett Mitchener

Papers Published

  1. W.G. Mitchener and Martin A. Nowak, Competitive exclusion and coexistence of universal grammars, Bulletin of Mathematical Biology, vol. 65 no. 1 (January, 2003), pp. 67--93 [0322]
    (last updated on 2003/12/15)

    Author's Comments:
    This paper covers part of one chapter of my dissertation.

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320